# SDR 2005FA0000414

- Difficulty date: March 8, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Engine: Cont IO520BB
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Dynamic Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEAR DOWN AND NOTHING HAPPENED.  LANDING GEAR WOULD NOT EXTEND.  FLIGHT CREW EXTENDED LANDING GEAR MANUALLY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TECH TROUBLESHOT GEAR SYSTEM AND FOUND THAT THE DYNAMIC BRAKE RELAY WAS INTERMITTENT.  PROBABLE CAUSE WAS DUE TO INTERNAL FAILURE WITH RELAY.  TO PREVENT RECURRENCE IS INSTALL A NEWER MFG DATE RELAY WHICH IS AN IMPROVED UNIT IAW MFG. (K)
